Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On some results on the stability of Markov operators

Tom 241 / 2018

Stanisław Wędrychowicz, Andrzej Wiśnicki Studia Mathematica 241 (2018), 41-55 MSC: Primary 60J25; Secondary 37A30, 47D07, 60J05, 60J35. DOI: 10.4064/sm8584-3-2017 Opublikowany online: 14 September 2017

Streszczenie

We formulate a criterion for the existence of an invariant measure for a Feller semigroup defined on a metric space with the e-property for bounded continuous functions and use it to prove the asymptotic stability of a semigroup satisfying a lower bound condition. Our results complement those of A. Lasota and J. A. Yorke in proper metric spaces and of T. Szarek in Polish spaces.

Autorzy

  • Stanisław WędrychowiczDepartment of Mathematics
    Rzeszów University of Technology
    Al. Powstańców Warszawy 12
    35-959 Rzeszów, Poland
    e-mail
  • Andrzej WiśnickiDepartment of Mathematics
    Rzeszów University of Technology
    Al. Powstańców Warszawy 12
    35-959 Rzeszów, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek